U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

what is lisinopril and will it make me gain weight?

1 doctor answer5 doctors weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Lisinopril: Is an angiotension converting enzyme inhibitor, it does not cause weight gain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 30-year-old member asked:

Does taking lisinopril cause me to gain weight?

1 doctor answer1 doctor weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
It shouldn't: Lisinopril is usually not associated with weight gain. If one experiences weight gain on this medication, i believe it would be a good reason to see the pcp and get examined and some labs done. It does affect the kidneys and an untoward problem could develop that would need attention.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 31, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.